Alert archive / Indiana / Special Weather Statements in 2010

Special Weather Statement, NWS Indianapolis, IN

July 24, 2010Clinton County, Tipton County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 24, 2010, 9:21 PM EDT for Clinton County, Tipton County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 9:21 PM EDT (01:21 UTC)
Expired
Jul 24, 2010, 10:00 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN

Counties Clinton County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
2024 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WWUS83 KIND 250121
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT SAT JUL 24 2010

INZ030-031-038-250200-
CLINTON-HOWARD-TIPTON-
921 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR TIPTON...NORTHEASTERN CLINTON AND
SOUTHERN HOWARD COUNTIES UNTIL 1000 PM EDT...

AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF FRANKFORT...MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RUSSIAVILLE AROUND 925 PM EDT...
KEMPTON AROUND 930 PM EDT...
SHARPSVILLE AROUND 940 PM EDT...
TIPTON AROUND 945 PM EDT...
WINDFALL AROUND 950 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4041 8587 4023 8587 4026 8651 4044 8645
TIME...MOT...LOC 0120Z 280DEG 35KT 4035 8633

$$
DRT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 7:20 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 24, 7:20 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT SAT JUL 24 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
HOT AND HUMID AIR IN PLACE WHILE COLD FRONT UP ACROSS WISCONSIN
AND BACK TO SOUTHERN IOWA WILL GRADUALLY MOVE SOUTHEAST TRIGGERING
A LINE OF THUNDERSTORMS IN UNSTABLE AIR THROUGH THIS EVENING.
FRONT CONTINUES SOUTHWARD PUSH OVERNIGHT TO SOUTHERN SECTIONS OF
FORECAST AREA AND EVENTUALLY TO OHIO RIVER LATE SUNDAY. SCATTERED
SHOWERS AND STORMS WILL CONTINUE IN VICINITY OF FRONT THROUGH THE
NIGHT AND DAYTIME SUNDAY THOUGH WEAKENING AND DIMINISHING STORM
COVERAGE SHOULD OCCUR OVERNIGHT AND EARLY MORNING SUNDAY WITH MORE
LIMITED ENERGY AVAILABLE. STRONGER STORMS EXPECTED DURING HEAT
OF DAY SUNDAY. FRONT WILL BEGIN A PUSH BACK NORTH EARLY NEXT WEEK
AND REMAIN ACROSS CENTRAL INDIANA THROUGH MUCH OF THE WEEK AND
LIKE THIS WEEK...RESULT IN A DAILY CHANCE FOR SCATTERED STORMS
DURING PEAK HEATING.

&&

.NEAR TERM /TONIGHT/...
ISSUE THIS PERIOD IS COVERAGE AND REACH OF STORMS.

EXPECTING SOMEWHAT SIMILAR WEATHER TONIGHT RELATIVE TO LAST NIGHT
IN THAT STORM GROWTH IN NUMBERS AND STRENGTH WILL TAKE PLACE ALONG
EXISTING BOUNDARIES IN NRN IL AND NRN IN THEN SINK SOUTHEAST
THROUGH THE EVENING. SQUALL LINE SEGMENTS ALIGNING SW-NE WILL HAVE
INCREASED POTENTIAL OF BOWING AND WIND DAMAGE AS THEY TAP INTO
STRONG WINDS ALOFT. CAPES ABOVE 4000 AGAIN. DIFFERENCE TODAY VS.
YESTERDAY ARE WIND FIELDS SLIGHTLY STRONGER AND FRONTAL BOUNDARY
EXPECTED TO MAINTAIN ADDITIONAL LIFT IN PLACE NOT PRESENT LAST
NIGHT SO STORMS SHOULD PUSH FURTHER SOUTH THOUGH NUMBERS AND
STRENGTH STILL EXPECTED TO DIMINISH AS NIGHT TIME COOLING OCCURS.

EXPECT ALL COUNTIES SHOULD HAVE RECEIVED RAIN BY DAYBREAK AND
NORTHERN COUNTIES MOST LIKELY AND HEAVIEST WHERE STORMS HAVE
CHANCE TO FIRE WITH GREATEST INSTABILITY AND STRONGEST WIND FIELDS.
DO NOT EXPECT FLOODING RAINS SIMILAR TO MKE AND CHI LAST FEW
NIGHTS SINCE OUR AREA IS ON EDGE OF DEEP WESTERLIES.

&&

.SHORT TERM /SUNDAY/...
FORECAST ISSUE IS HOW FAR SOUTH PRECIPITATION WILL MOVE AND HOW
MUCH MAY FALL.

ALL MODELS IN PRETTY GOOD AGREEMENT ON DRIVING WIND SHIFT BOUNDARY
SOUTH OF I-70 BY 12Z SUNDAY THOUGH DEEP LAYERED MOISTURE AND HIGH
SURFACE DEWPOINTS STILL REMAIN IN PLACE BEHIND WIND SHIFT. END
RESULT WILL BE CONTINUATION OF SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS DURING MORNING HOURS.

BY NOON...ALL MODELS IN AGREEMENT ON DEEP LAYERED MOISTURE REAR
EDGE HAS PUSHED SOUTH OF I-70 AND THUS REMAINING CHANCE FOR RAIN
SHOULD OCCUR SOUTH OF I-70 AFTER THE NOON HOUR. WITH PEAK DAYTIME
HEATING...EXPECT SOME INCREASE IN RAIN COVERAGE DURING AFTERNOON
ALONG AND SOUTH OF EAST FORK WHITE RIVER AS SHEAR AXIS MOVES
THROUGH FLOW.

TEMPERATURES WILL BE NEAR CURRENT FORECAST AND NEAR CURRENT
GUIDANCE VALUES SO BLEND AND MINOR ADJUSTMENTS HERE BUT
ESSENTIALLY MID AND UPPER 80S WITH DEWPOINTS FALLING FROM LOWER
70S IN THE MORNING TO UPPER 60S LATE IN THE DAY...IE VERY WARM AND
HUMID BUT NOT AS BAD AS TODAY AND FRIDAY.

SUNDAY NIGHT FRONT STALLS PUSHES INTO KENTUCKY ALLOWING SOMEWHAT
LESS HUMID AIR TO FILTER IN AS HIGH PRESSURE BUILDS EAST ACROSS
THE GREAT LAKES. STILL CHANCE OF RESIDUAL SHOWERS BEHIND FRONT
OVER SOUTHERN COUNTIES. LOW TEMPERATURES ACTUALLY DROP BACK TO MID
60S FOR NORTHERN COUNTIES.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
NEXT WEEK FEATURES A RETURN OF FRONTAL BOUNDARY AS WEAK TROF LIFTS
UP THE BACKSIDE OF THE EAST COAST RIDGE. GFS APPEARS TO BE MOST
AGGRESSIVE WITH THIS AND SEEMS TO BE SLIGHT OUTLIER SO HAVE LEANED
MORE TOWARD NAM AND EURO SOLUTIONS OF SLIGHTLY SLOWER RETURN OF
SFC FRONT. ALL MODELS IN PRETTY GOOD AGREEMENT IN TUE-THU TIME
FRAME WITH ANOTHER STRONG SHORT WAVE MOVING EAST ACROSS SOUTHERN
CANADA HELPING TO RAISE HEIGHTS...RETURN SW SURFACE FLOW...AND
LIFT SURFACE FRONT BACK TO CENTRAL INDIANA. THUS THE RETURN FOR
DAILY RAIN CHANCES. CANADIAN SYSTEM FORECAST BY MODELS TO SWEEP
NEXT COLD FRONT ACROSS INDIANA THURSDAY AND THIS APPEARS AS BEST
CHANCE FOR ORGANIZED CONVECTION FOR THE WEEK.

LATEST GUIDANCE ON TEMPS FAIRLY SIMILAR TO CURRENT FORECAST SO
USED A BLEND RESULTING IN ONLY MINOR ADJUSTMENTS...MEANING A
RETURN TO SUMMER LIKE TEMPS WITH HIGHS IN THE UPPER 80S TO LOWER
90S AND LOWS MOSTLY IN THE 70S. RIDGE DOES NOT REBUILD AS STRONG
AS THIS PAST WEEK SO RETURN TO MID 90S IS NOT EXPECTED.

&&

.AVIATION.../DISCUSSION FOR 250000Z ISSUANCE/...

COLD FRONT EXTENDS FROM NORTHWEST IL SOUTHWEST INTO SOUTHERN KS
WITH A STATIONARY FRONT THAT LIES ACROSS NORTHERN INDIANA. BEEN
MONITORING A LINE OF STRONG THUNDERSTORMS THAT ARE NORTHWEST OF
KLAF AT THIS TIME AND THESE STROMS WILL BE MOVING THROUGH THE AREA
BETWEEN NOW AND 0400Z. EXPECT MVFR CONDITIONS EARLY TONIGHT WITH
IFR CONDITIONS IN THE VICINITY OF -TSRA. THE FRONT SETTLES INTO
CENTRAL INDIANA AFTER 0900Z WITH MVFR CONDITIONS WITH SOME FOG.
CEILINGS WILL GRADUALLY IMPROVE SUNDAY MORNING WITH IFR CONDITIONS
RETURNING BY EARLY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...TUCEK
NEAR TERM...TUCEK
SHORT TERM...TUCEK
LONG TERM....TUCEK
AVIATION...MCCARTHY
Hazardous weather outlook, Jul 24, 3:52 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT SAT JUL 24 2010

INZ045>049-051>057-060>065-067>072-252000-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
352 PM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS EVENING AND TONIGHT.

EXCESSIVE HEAT WILL PREVAIL INTO THE EVENING WITH HEAT INDEX
VALUES NEAR 100 TO 105.

THERE IS A CHANCE FOR SEVERE STORMS AFTER DARK TONIGHT. DAMAGING
WIND IS THE GREATEST THREAT. ISOLATED TORNADOES...FLOODING RAIN
AND SMALL HAIL ARE POSSIBLE. LIGHTNING IS A THREAT IN ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ON AND OFF FROM SUNDAY THROUGH SATURDAY.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS
A THREAT FROM ANY STORM THAT FORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS EVENING AND OVERNIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>044-252000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
352 PM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

EXCESSIVE HEAT WILL PREVAIL INTO THE EVENING AS HEAT INDEX VALUES
REMAIN NEAR 100 TO 105.

THUNDERSTORMS ARE LIKELY AFTER 600 PM AND A FEW STORMS WILL BE
SEVERE. DAMAGING WINDS ARE THE MAIN THREAT. ISOLATED TORNADOES
...AND HEAVY RAIN WHICH COULD CAUSE FLASH FLOODING ARE POSSIBLE.
LIGHTNING IS ALSO A THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ON AND OFF FROM SUNDAY THROUGH SATURDAY.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS
A THREAT FROM ANY STORM THAT FORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Special weather statement, Jul 24, 7:47 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT SAT JUL 24 2010

INZ043-044-051-052-250045-
CLAY-PARKE-VERMILLION-VIGO-
747 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLAY...NORTHERN
VIGO...SOUTHERN PARKE AND SOUTHERN VERMILLION COUNTIES UNTIL 845 PM
EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL ILLINOIS...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
SANDFORD AROUND 800 PM EDT...
TERRE HAUTE AROUND 810 PM EDT...
SEELYVILLE AROUND 825 PM EDT...
FONTANET AND ROSEDALE AROUND 830 PM EDT...
BRIDGETON AND CARBON AROUND 840 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3965 8754 3979 8705 3953 8703 3937 8754
TIME...MOT...LOC 2346Z 248DEG 26KT 3948 8763

DRT
Special weather statement, Jul 24, 8:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SAT JUL 24 2010

INZ028-029-035-250100-
FOUNTAIN-TIPPECANOE-WARREN-
810 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...
NORTHEASTERN WARREN AND TIPPECANOE COUNTIES UNTIL 900 PM EDT...

AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF OXFORD...OR 13 MILES WEST
OF LAFAYETTE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
SHADELAND AROUND 820 PM EDT...
WEST LAFAYETTE...PURDUE UNIVERSITY AND LAFAYETTE AROUND 825 PM EDT...
BATTLE GROUND AROUND 830 PM EDT...
DAYTON AROUND 835 PM EDT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4058 8671 4031 8671 4028 8726 4048 8725
      4049 8711 4051 8711
TIME...MOT...LOC 0011Z 261DEG 34KT 4042 8707

NIELD
Special weather statement, Jul 24, 8:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT JUL 24 2010

INZ021-250100-
CARROLL-
834 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CARROLL COUNTY UNTIL 900
PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DELPHI MOVING EAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING ARE
EXPECTED WITH THIS STORM. VERY HEAVY RAIN IS LIKELY CAUSING WATER
PROBLEMS ON LOCAL ROADS NORTH OF CAMDEN INCLUDING LOCKPORT...BURROWS
AND ROCKFIELD. BURNETT CREEK MAY BE APPROACHING BANKFULL IN SOME
LOCATIONS BETWEEN COUNTY ROAD 1000 NORTH AND COUNTY ROAD 1200
NORTH.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4074 8652 4071 8651 4070 8638 4058 8637
      4057 8672 4075 8668
TIME...MOT...LOC 0029Z 273DEG 24KT 4065 8659

DRT
Local storm report, Jul 24, 9:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     6 S DELPHI              40.50N 86.67W
07/24/2010  E50 MPH          CARROLL            IN   AMATEUR RADIO

            ESTIMATED 40 TO 50 MPH WIND GUST. ALSO REPORTED 1.24
            INCHES OF RAIN THAT FELL WITHIN AN HOUR BEFORE TIME OF
            REPORT.

&&

ABAKER
Special weather statement, Jul 24, 9:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT SAT JUL 24 2010

INZ031-250200-
HOWARD-
911 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR HOWARD COUNTY UNTIL 1000 PM
EDT...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER KOKOMO...MOVING EAST AT 35 MPH. OTHER
STORMS WERE OCCURRING ACROSS ALL OF HOWARD COUNTY BACK INTO EASTERN
CARROLL COUNTY.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

VERY HEAVY RAINFALL WILL REDUCE VISIBILITY FOR DRIVERS AND LEAD TO
PONDING OF WATER ON AREA ROADS SO CAUTION IS ADVISED WHILE DRIVING.
FLOODING LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO
LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

THIS STORM WILL BE NEAR...
GREENTOWN AROUND 920 PM EDT...
CONVERSE AROUND 925 PM EDT...

&&

LAT...LON 4058 8587 4042 8587 4043 8623 4044 8637
      4058 8637
TIME...MOT...LOC 0108Z 272DEG 32KT 4050 8609

DRT
Special weather statement, Jul 24, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT SAT JUL 24 2010

INZ030-031-038-250200-
CLINTON-HOWARD-TIPTON-
921 PM EDT SAT JUL 24 2010

...STRONG THUNDERSTORM ADVISORY FOR TIPTON...NORTHEASTERN CLINTON AND
SOUTHERN HOWARD COUNTIES UNTIL 1000 PM EDT...

AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF FRANKFORT...MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RUSSIAVILLE AROUND 925 PM EDT...
KEMPTON AROUND 930 PM EDT...
SHARPSVILLE AROUND 940 PM EDT...
TIPTON AROUND 945 PM EDT...
WINDFALL AROUND 950 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4041 8587 4023 8587 4026 8651 4044 8645
TIME...MOT...LOC 0120Z 280DEG 35KT 4035 8633

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:10 PM EDTSpecial Weather StatementINDTippecanoe50 min
Jul 24, 8:34 PM EDTSpecial Weather StatementINDCarroll26 min
Jul 24, 9:11 PM EDTSpecial Weather StatementINDHoward49 min

Nearby

Special Weather Statements in Indiana, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.